You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Review: Conics by Keith Kendig
Reviewed Work: Conics by Keith Kendig
Review by: Mark Schwartz
The American Mathematical Monthly
Vol. 114, No. 5 (May, 2007), pp. 461-464
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/27642242
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.
The American Mathematical Monthly © 2007 Mathematical Association of America